# SDR DLL13952258

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 649-749
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL THE SEAT TRACK AT STA 649-749, 1ST TRACK TO LEFT OF CENTER, WAS FOUND CORRODED.  REPLACED SEAT TRACK PER SRM 5321-00 PG 836.
